MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC STIMUCATH SFTY KIT: 19G CTH, 17GX9CM NDL; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL LLC STIMUCATH SFTY KIT: 19G CTH, 17GX9CM NDL; ANESTHESIA CONDUCTION KIT
Model Number IPN923940
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Other remarks: n/a; corrected data: n/a.
 
Event or Problem Description
It was reported that while in use on a patient, when "the [operator] went to remove the inner guidewire, the blue end fell off.They were able to get the wire out, but the catheter unraveled and kinked towards the tip.They replaced the catheter with another and the same thing happened".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
STIMUCATH SFTY KIT: 19G CTH, 17GX9CM NDL
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16713574
Report Number9680794-2023-00301
Device Sequence Number7263511
Product Code CAZ
UDI-Device Identifier10801902207361
UDI-Public10801902207361
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberIPN923940
Device Catalogue NumberAB-05060-PKS
Device Lot Number13F23A0886
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown